# SDR CA131007009

- Difficulty date: September 13, 2013
- Submitted: September 14, 2015
- Operation: Air carrier
- Engine: Pwa PT6A68
- System (JASC): 7313 · Fuel Injector Nozzle
- Part: Nozzle
- Condition: Malfunctioned
- Location: Engine Fuel
- Stage of operation: TO
- How discovered: O
- Nature of condition: M, B
- Precautionary procedure: C

## Discrepancy

(CAN) THE PILOT WAS ON TAKEOFF ROLL AT ABOUT 88 KNOTS WHEN HE WITNESSED A PUFF OF SMOKE FROM THE EXHAUST STACKS, THE PMU STATUS LIGHT ILLUMINATED, AND THE ENGINE TEMPERATURE INCREASED WHILE COMPRESSOR SPEED AND TORQUE DECREASED BEFORE THE THROTTLE WAS PULLED BACK.  THE PILOT SHUT THE ENGINE DOWN AND ABORTED TAKEOFF.  A REVIEW OF THE ENGINE MAINTENANCE LOG INDICATED THAT THIS WAS THE FIRST FLIGHT FOLLOWING A FUEL NOZZLE SET REPLACEMENT.  TROUBLESHOOTING IS ON-GOING.
